Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on the Hard Lefschetz Theorem for Kähler orbifolds


Authors: Z. Z. Wang and D. Zaffran
Journal: Proc. Amer. Math. Soc. 137 (2009), 2497-2501
MSC (2000): Primary 14F25; Secondary 53C12
DOI: https://doi.org/10.1090/S0002-9939-09-09848-7
Published electronically: March 20, 2009
MathSciNet review: 2497461
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a proof of the Hard Lefschetz Theorem for orbifolds that does not involve intersection homology. We use a foliated version of the Hard Lefschetz Theorem due to El Kacimi.


References [Enhancements On Off] (What's this?)

  • [GHS] J. Girbau, A. Haefliger, D. Sundararaman, On deformations of transversely holomorphic foliations, J. Reine Angew. Math. 345 (1983), 122-147. MR 717890 (84j:32026)
  • [G] H. Grauert, Über Modifikationen und exzeptionelle analytische Mengen, Math. Ann. 146 (1962), 331-368. MR 0137127 (25:583)
  • [EK1] A. El Kacimi-Alaoui, Opérateurs transversalement elliptiques sur un feuilletage riemannien et applications, Compositio Mathematica 73 (1990), 57-106. MR 1042454 (91f:58089)
  • [EK2] A. El Kacimi-Alaoui, Stabilité des $ V$-variétés kahlériennes, Lecture Notes in Math. 1345, 111-123. Springer, 1988. MR 980955 (90d:32035)
  • [Ful] W. Fulton, Introduction to toric varieties, Princeton University Press, 1993. MR 1234037 (94g:14028)
  • [Jos] J. Jost, Riemannian geometry and geometric analysis, Third edition, Universitext. Springer, 2002. MR 1871261 (2002i:53001)
  • [Ma] X. Masa, Duality and minimality in Riemannian foliations, Commentarii Mathematici Helvetici 67 (1992), 17-27. MR 1144611 (93g:53040)
  • [Mo] P. Molino, Riemannian foliations, Progress in Mathematics 73. Birkhäuser, Boston, 1988. MR 932463 (89b:53054)
  • [Pfl] M. Pflaum, Analytic and geometric study of stratified spaces, Lecture Notes in Mathematics 1768. Springer, 2001. MR 1869601 (2002m:58007)
  • [Rum] H. Rummler, Quelques notions simples en géométrie riemannienne et leurs applications aux feuilletages compacts, Comment. Math. Helv. 54 (1979), 224-239. MR 535057 (80m:57021)
  • [Ton] P. Tondeur, Geometry of foliations, Monographs in Mathematics 90. Birkhäuser Verlag, Basel, 1997. MR 1456994 (98d:53037)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14F25, 53C12

Retrieve articles in all journals with MSC (2000): 14F25, 53C12


Additional Information

Z. Z. Wang
Affiliation: Institute of Mathematics, Fudan University, Shanghai 200433, People’s Republic of China
Email: youxiang163wang@163.com

D. Zaffran
Affiliation: Institute of Mathematics, Fudan University, Shanghai 200433, People’s Republic of China
Email: zaffran@fudan.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-09-09848-7
Received by editor(s): April 28, 2008
Published electronically: March 20, 2009
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society